Pascal and Francis Bibliographic Databases


Search results

Your search

kw.\*:("Problème Cauchy")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV


A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV


A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 4519

  • Page / 181

Selection :

  • and

A note on the global existence of small amplitude solutions to a generalized Davey―Stewartson systemEDEN, Alp; HACINLIYAN, Irma.Journal of physics. A, Mathematical and theoretical (Print). 2009, Vol 42, Num 24, issn 1751-8113, 245208.1-245208.13Article

On the Cauchy problem for shallow water wavesBIKBAEV, R. F.Teoretičeskaâ i matematičeskaâ fizika. 1991, Vol 86, Num 3, pp 474-478, issn 0564-6162Article

The Cauchy problem in classical supergravityCHOQUET-BRUHAT, Y.letters in mathematical physics. 1983, Vol 7, Num 6, pp 459-467, issn 0377-9017Article


The Cauchy problem in extended supergravity, N=1, d=11CHOQUET-BRUHAT, Y.Communications in mathematical physics. 1985, Vol 97, Num 4, pp 541-552, issn 0010-3616Article

The Broadwell model for initial values L1+(IR)ILLNER, R.Communications in mathematical physics. 1984, Vol 93, Num 3, pp 341-353, issn 0010-3616Article

The Cauchy data space formulation of classical field theorySNIATYCKI, J.Reports on mathematical physics. 1984, Vol 19, Num 3, pp 407-422, issn 0034-4877Article

The wave equation for a hypoelliptic operator with symplectic characteristics of codimension twoMELROSE, R. B.Journal d'analyse mathématique (Jerusalem). 1984, Vol 44, pp 134-182, issn 0021-7670Article

A characteristic Cauchy problem in the complex domainOKADA, Y; YAMANE, H.Journal de mathématiques pures et appliquées. 1996, Vol 75, Num 6, pp 559-567, issn 0021-7824Article

On the solution sets of differential inclusionsGORNIEWICZ, L.Journal of mathematical analysis and applications. 1986, Vol 113, Num 1, pp 235-244, issn 0022-247XArticle

Generic flows generated by continuous vector fields in Banach spacesDE BLASI, F. S; MYJAK, J.Advances in mathematics (New York, NY. 1965). 1983, Vol 50, Num 3, pp 266-280, issn 0001-8708Article

On the Lax and Phillips scattering theory for transport equationEMAMIRAD, H.Journal of functional analysis. 1985, Vol 62, Num 2, pp 276-303, issn 0022-1236Article

Incomplete iterated Cauchy problemsDELAUBENFELS, R.Journal of mathematical analysis and applications. 1992, Vol 168, Num 2, pp 552-579, issn 0022-247XArticle

On smooth solutions of the Cauchy problem in one-dimensional nonlinear thermoelasticityHRUSA, W. J; TARABEK, M. A.Quarterly of applied mathematics. 1989, Vol 47, Num 4, pp 631-644, issn 0033-569X, 14 p.Article

Ramified cauchy problem for a class of fuchsian operators with tangent characteristicsYAMANE, H.Journal de mathématiques pures et appliquées. 2000, Vol 79, Num 3, pp 271-294, issn 0021-7824Article

A Model Problem for Conformal Parameterizations of the Einstein Constraint EquationsMAXWELL, David.Communications in mathematical physics. 2011, Vol 302, Num 3, pp 697-736, issn 0010-3616, 40 p.Article

Fundamental Solutions for the Klein-Gordon Equation in de Sitter SpacetimeYAGDJIAN, Karen; GALSTIAN, Anahit.Communications in mathematical physics. 2009, Vol 285, Num 1, pp 293-344, issn 0010-3616, 52 p.Article

The Cauchy problem of the Ward equation with mixed scattering dataWU, Derchyi.Journal of mathematical physics. 2008, Vol 49, Num 11, issn 0022-2488, 113507.1-113507.13Article

Cauchy problem for perfectly conducting viscous magnetofluid in general relativityRAY, M. K; BANERJI, S.General relativity and gravitation. 1987, Vol 19, Num 4, pp 339-344, issn 0001-7701Article

On angular momentum at spatial infinityCHRUSCIEL, P. T.Classical and quantum gravity (Print). 1987, Vol 4, Num 6, pp L205-L210, issn 0264-9381Article

Equivalence theorems for incomplete spaces: An appraisalPALENCIA, C; SANZ-SERNA, J. M.IMA journal of numerical analysis. 1984, Vol 4, Num 1, pp 109-115, issn 0272-4979Article

Contribution à l'étude des théories de jauge de la gravitation = Contribution to the study of gauge theories of gravityBERTHIAS, Jean-Paul.1983, 100 fThesis

The Einstein -Vlasov -Maxwell (EVM) system with spherical symmetryNOUNDJEU, P.Classical and quantum gravity (Print). 2005, Vol 22, Num 24, pp 5365-5384, issn 0264-9381, 20 p.Article

Critical exponents for the decay rate of solutions in a semilinear parabolic equationMIZOGUCHI, N; YANAGIDA, E.Archive for rational mechanics and analysis. 1998, Vol 145, Num 4, pp 331-342, issn 0003-9527Article

The Cauchy problem for the linear hyperbolic equations system of the theory of thermoelasticity of the temperature-rate. Dependent solidsGAWINECKI, J.Bulletin of the Polish Academy of Sciences. Technical sciences. 1987, Vol 35, Num 7-8, pp 421-433, issn 0239-7528Article

  • Page / 181